# SDR UPS03840988

- Difficulty date: July 19, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Rh Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, INBOARD CLOSEOUT WEB CRACKED.  REMOVED EXISTING DOUBLER & ACCESS PANEL.  REMOVED EXISTING SUPPORT ANGLE AND HAT CHANNEL FOR ACCESS.  DRILLED OFF I/B WEB ASSY FOR REPLACEMENT.  CLEANED AND PRIMED MATING SURFACES OF RIB & DOUBLER AS PER DC8 SRM 51-1-8 DP 70236.  1ST INNER DOUBLER TO NEW WEB IAW SRM 51-1-20.
